# SDR VTZA96310

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Bagg Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6563 - IAD-RDU - ABORTED TAKEOFF DUE TO THE BAGGAGE WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE NO FURTHER INCIDENTS.  MAINTENANCE FOUND BAGGAGE DOOR NOT CLOSED PROPERLY, RESET DOOR HANDLE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SRVICE.  (M)
